# SDR DALA2022072205072

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2328915) DURING INSPECTION FOUND CORROSION ON STRINGER 26R, BTW STA 500H AND 500G AT FWD CARGO COMPARTMENT. STRINGER 26R BTW STA 500H AND 500G AT FWD CARGO COMPARTMENT WAS REPAIRED PER. B737-800 SRM. 53-00-03-2R PROCEDURE 1 REPAIR 1.
